# SDR CALA0400685

- Difficulty date: October 23, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N16607
- Make and model: Boeing 737524
- Aircraft serial: 27320
- Aircraft time: 30,306 hours, 16,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C807351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR R-2 ENTRYWAY Z-ANGLE CORRODED AT STA 943-993, RBL 50.  THE Z-ANGLE WAS REMOVED AND REPLACED IAW SRM 51-40-02.
